# SDR ASAA9548

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, FOUND CRACKS IN STA 520 FLOOR SUPPORT BEAM AT THE FOLLOWING LOCATIONS, LBL 45, RBL 24.5 AND RBL 45.  MAINTENANCE REPAIRED CRACKS USING EA 5310-01318, EA 5310-01319 AND EA 5310-01320.  (W)
